# SDR AALA20120426009

- Difficulty date: April 18, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N693AA
- Make and model: Boeing 757223
- Aircraft serial: 26973
- Aircraft time: 56,777 hours, 19,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAT CHANNEL CORRODED AT BUTTLINE 0 STATION 1684 TOP OF AFT DECK.  REPLACED NEW FORWARD HAT CHANNEL PER AARD 51-00-05-1.
